# SDR DALA2016102707939

- Difficulty date: October 26, 2016
- Submitted: October 30, 2016
- Operation: Air carrier
- Aircraft: N855NW
- Make and model: Airbus A330-223
- Aircraft serial: 0621
- Aircraft time: 51,565 hours, 6,721 cycles
- Engine: Pwa PW4168A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: E, F, A

## Discrepancy

RETURNED TO SEA WITH THE LEFT ENGINE SHUT DOWN DUE TO A POSSIBLE FIRE INDICATION.  FIRE BOTTLES WERE EXTINGUISHED.  FOUND FIRE DAMAGE TO IDG FEEDER CABLES AND SURROUNDING AREA.  BOTH THRUST REVERSER HALVES WERE DAMAGED.  SEA MAINTENANCE FOUND EVIDENCE OF LEFT ENGINE FIRE.  REPLACED NR 1 ENGINE, FIRE LOOPS (9173528, 9173526), WIRE HARNESSES (2752140), FIRE BOTTLES (9173522, 9173523), AND REVERSERS (2743114).
